Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Geometric and Probabilistic Structures in Dynamics

About this Title

Keith Burns, Dmitry Dolgopyat and Yakov Pesin, Editors

Publication: Contemporary Mathematics
Publication Year: 2008; Volume 469
ISBNs: 978-0-8218-4286-7 (print); 978-0-8218-8148-4 (online)
MathSciNet review: 2478461

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter